Revista Matemática Iberoamericana


Full-Text PDF (622 KB) | Metadata | Table of Contents | RMI summary
Volume 13, Issue 1, 1997, pp. 91–188
DOI: 10.4171/RMI/218

Published online: 1997-04-30

Fonctions d'échelles interpolantes, polynômes de Bernstein et ondelettes non stationnaires

Pierre Gilles Lemarié-Rieusset[1]

(1) Université d'Évry Val d'Essonne, Evry, France

The theory of convergence for nonstationary scaling functions and the approximation of interpolating scaling lters by means of Bernstein polynomials, allow us to construct a nonstationary interpolating scaling function with interesting approximation properties.

No keywords available for this article.

Lemarié-Rieusset Pierre Gilles: Fonctions d'échelles interpolantes, polynômes de Bernstein et ondelettes non stationnaires. Rev. Mat. Iberoam. 13 (1997), 91-188. doi: 10.4171/RMI/218